Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 85623, 16 pages

Mathematical model of dissipative parametric vibrations of flexible plates with nonhomogeneous boundary conditions

1Department of Automatics and Biomechanics, Technical University of Łódź, 1/15 Stefanowski Street, Łódź 90-924, Poland
2Mechanics and Mathematics Department, Saratov State University, B. Sadovaya, 96 a, fl. 77, 410054 Saratov, Russia

Received 31 August 2005; Accepted 11 September 2005

Copyright © 2006 J. Awrejcewicz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Jan Awrejcewicz, Lidiya Kurpa, and Olga Mazur, “On the parametric vibrations and meshless discretization of orthotropic plates with complex shape,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, no. 5, pp. 371–386, 2010. View at Publisher · View at Google Scholar
  • You-Ming Lei, and Hong-Xia Zhang, “Homoclinic and heteroclinic chaos in nonlinear systems driven by trichotomous noise,” Chinese Physics B, vol. 26, no. 3, 2017. View at Publisher · View at Google Scholar
  • Robert A. Van Gorder, “Asymptotic solutions for the Föppl – von Kármán equations governing deflections of thin axisymmetric annular plates,” International Journal of Non-Linear Mechanics, 2017. View at Publisher · View at Google Scholar
  • Lukasz Borkowski, “Numerical Analysis of Dynamic Stability of an Isotropic Plate by Applying Tools Used in Dynamics,” Dynamical Systems in Theoretical Perspective, vol. 248, pp. 63–73, 2018. View at Publisher · View at Google Scholar